On the linearization of automorphisms of a real analytic hypersurface

    Research output: Contribution to journalArticlepeer-review

    5 Citations (Scopus)

    Abstract

    It is proved that relative to certain normal coordinates any local automorphism of a nonspherical real-analytic hypersurface in Cn is a fractional-linear transformation. For a hypersurface in C3 a system of normal coordinates is constructed relative to which the entire stability group consists only of fractional-linear transformations.

    Original languageEnglish
    Pages (from-to)53-84
    Number of pages32
    JournalMathematics of the USSR - Izvestija
    Volume27
    Issue number1
    DOIs
    Publication statusPublished - Aug 1986

    Fingerprint Dive into the research topics of 'On the linearization of automorphisms of a real analytic hypersurface'. Together they form a unique fingerprint.

    Cite this